# SDR FDEA201309212278

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 69,720 hours, 15,892 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND PUSH TO TEST LIGHT ON R1 DOOR SLIDE REMOTE INDICATOR INOP.  R & R PUSH TO TEST LIGHTS.  NO HELP.  REPLACED 2C BATTERYS ON DOOR SLIDE, OPS CHECKED DOOR IAW MM 25-61-04-4.
